MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent could not be deployed, so it was cut and removed.A 12mm x 90mm wallstent uni was selected for use in a stenting procedure in the severely stenosed iliac vein.After advancing the device to the lesion, the stent could not be fully deployed.The physician cut and removed the device.The procedure was completed with a different device.No patient complications were reported, and the patient was stable following the procedure.
 
Event or Problem Description
It was reported that stent could not be deployed, so it was cut and removed.A 12mm x 90mm wallstent uni was selected for use in a stenting procedure in the severely stenosed iliac vein.After advancing the device to the lesion, the stent could not be fully deployed.The physician cut and removed the device.The procedure was completed with a different device.No patient complications were reported, and the patient was stable following the procedure.It was further reported that the stent failed to completely deploy and could not be retrieved so the physician had to cut the puncture point to remove the device.It was noted that stent interaction with other devices occurred during the procedure.Furthermore, the patient experienced pain during removal.
 
Additional Manufacturer Narrative
B5.Event description; h6.Patient codes, impact codes, and device codes were all updated, per the additional information.Device evaluated by mfr.: a wallstent uni was returned for analysis,.A visual and tactile examination identified no issues with the catheter or delivery system that could potentially have contributed to the complaint incident.The device was received with the stent deployed from the delivery system.The deployed stent was not returned for analysis.This concludes the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13067503
Report Number2134265-2021-16157
Device Sequence Number20241480
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public08714729203971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2023
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0027396424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/20/2021
01/27/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/14/2022
02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight57 KG